Alert archive / Texas / Tornado Warnings in 2025
Tornado Warning 3, NWS Houston/Galveston, TX
NWS Houston/Galveston, TX issued this tornado warning at May 6, 2025, 5:04 PM CDT for Liberty County, Texas. It was in force for 26 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 6, 2025, 5:04 PM CDT (22:04 UTC)
- Expired
- May 6, 2025, 5:30 PM CDT
- In force
- 26 min
- Issued by
- NWS Houston/Galveston, TX
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
County Liberty County, TX
The radar
The Houston radar (KHGX), 86 km from the middle of the area, began a volume at 22:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 6, 8:13 AM CDT | Tornado Watch | SPC | 12 hr |
The nearest sounding before it
Lake Charles Mun, LA (KLCH), launched 12:00Z, 10.1 hours before the alert went out and 168 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 766 J/kg
- Mixed-layer CIN
- -95 J/kg
- Mixed-layer LCL
- 644 m above ground
- 0-6 km bulk shear
- 51 kt
- 0-1 km storm-relative helicity
- 338 m²/s²
- 0-3 km storm-relative helicity
- 362 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 0.7
The text
As transmitted.
854
WFUS54 KHGX 062204
TORHGX
TXC291-062230-
/O.NEW.KHGX.TO.W.0003.250506T2204Z-250506T2230Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Houston/Galveston TX
504 PM CDT Tue May 6 2025
The National Weather Service in League City has issued a
* Tornado Warning for...
Northwestern Liberty County in southeastern Texas...
* Until 530 PM CDT.
* At 504 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Plum Grove, or 10 miles southeast of Cleveland,
moving northeast at 25 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This tornadic thunderstorm will remain over mainly rural areas of
northwestern Liberty County, including the following locations...
Moss Hill and Tarkington Prairie.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3015 9504 3019 9509 3027 9511 3047 9473
3020 9463
TIME...MOT...LOC 2204Z 236DEG 21KT 3021 9499
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
Batiste1 follow-up statement
422
WWUS54 KHGX 062211
SVSHGX
Severe Weather Statement
National Weather Service Houston/Galveston TX
511 PM CDT Tue May 6 2025
TXC291-062230-
/O.CON.KHGX.TO.W.0003.000000T0000Z-250506T2230Z/
Liberty TX-
511 PM CDT Tue May 6 2025
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 530 PM CDT FOR
NORTHWESTERN LIBERTY COUNTY...
At 511 PM CDT, a severe thunderstorm capable of producing a tornado
was located 7 miles east of Plum Grove, or 10 miles southeast of
Cleveland, moving northeast at 25 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Moss Hill and Tarkington Prairie.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3018 9497 3022 9501 3031 9503 3047 9473
3022 9464
TIME...MOT...LOC 2211Z 236DEG 21KT 3023 9496
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
BatisteWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Houston/Galveston, TX wrote its last area forecast discussion before this tornado warning went out at May 6, 5:01 PM CDT, 3 minutes earlier.
Area forecast discussion, May 6, 5:01 PM CDT, 3 minutes before
Area Forecast Discussion
National Weather Service Houston/Galveston TX
501 PM CDT Tue May 6 2025
...New SHORT TERM, LONG TERM, MARINE...
.SHORT TERM...
(This evening through Wednesday Night)
Issued at 345 PM CDT Tue May 6 2025
- TORNADO WATCH 231 IN EFFECT UNTIL 6 PM CDT THIS EVENING.
- FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT.
As of 3 PM this afternoon, a line of strong showers and
thunderstorms was slowly moving southward over the Brazos Valley
and Piney Woods region. This line of storms is expected to
continue to move southward, into the central areas of SE Texas and
Houston Metro area during the evening and early night hours. Some
of these storms may become strong to severe, capable of producing
damaging winds, hail, and tornadoes. In addition, heavy rainfall
can be associated with this line and may lead to minor flooding in
streets and low-lying/poor drainage areas. SPC continues an
Enhanced Risk (level 3 of 5) for severe weather for most areas
north of I-10 and a Slight Risk (level 2 of 5) for most areas
south of I-10 through late tonight. There could be another watch
issued within the next hour or so. WPC has a Moderate Risk (level
3 of 4) for excessive rainfall mostly over the Piney Woods region
and a Slight Risk (level 2 of 4) for the rest of the region.
Most of the shower and storm activity overnight into early
Wednesday morning is expected to linger mostly over areas near
and south of I-10 as well as the coastal Gulf waters. A cold front
will slowly move across SE Texas on Wednesday and conditions look
fairly good for another round or two of strong to severe storms,
mostly for areas south of I-10. Severe storms may be capable of
producing strong gusty winds, hail, isolated tornadoes, and
periods of heavy rainfall. A Flood Watch could be issued for our
southern portions (mostly south of I-10) depending on how
saturated the soil gets tonight and how much rain is expected for
the day. Although chances will decrease Wednesday night, we could
still see some isolated to scattered showers and storms pass
through from time to time. One caveat is that there is a small
chance most of this activity stays over the coastal waters,
similar to the 18Z HRRR run, which would lead to less rainfall
totals inland. SPC has a Slight Chance (level 2 of 5) of severe
weather over areas west of I-45 and south of I-10, and a Marginal
Risk (level 1 of 5) for the rest of the area, except the Piney
Woods region. WPC has a Slight Risk (level 2 of 4) for excessive
rainfall for Harris (including Houston Metro), Fort Bend,
Brazoria, Southern Montgomery, Liberty, Galveston, and Chambers
counties as well as a Marginal Risk (level 1 of 4) for counties
south of a line from southern Washington County through Polk
County.
Make sure to have multiple ways of receiving weather alerts and
warnings and keep an eye on the radar. Be prepared to take shelter
fast, if a tornado or severe storm warning is issued for your
area. Never cross flooded roadways.
Cotto (24)
&&
.LONG TERM...
(Thursday through next Monday)
Issued at 345 PM CDT Tue May 6 2025
The frontal boundary will be meandering near the coast by Thursday.
Aloft, different impulses of energy/shortwaves will continue to move
overhead as the main upper low moves across the Middle/Lower MS
Valley. With PWs still into the 1.5 to 1.9 inches roughly over the
coastal counties; scattered showers and thunderstorms will be
possible. Rain and storm chances continue overnight as a stronger
shortwave develops over west/central TX and moves across the Middle
TX coast Thursday night into Friday. Surface high pressure builds in
for the weekend, bringing a drier forecast. However, daily rain and
storm chances are possible along the coast due to the influence of
the upper-level low in the vicinity.
Temperatures will remain near to slightly below normal for this time
of year, thanks to persistent north surface flow in the wake of the
front. Warmer and more humid conditions return early next week as
the surface high shifts eastward and onshore winds resume. This will
result in near to slightly above temperatures for the upcoming week.
JM
&&
.AVIATION...
(18Z TAF Issuance)
Issued at 101 PM CDT Tue May 6 2025
Currently under a mix of MVFR to VFR conditions over much of SE
TX. There are several hazards for this afternoon and into this
evening across our CWA, including strong to severe storms capable
of producing damaging winds, hail, and tornadoes. The more
vulnerable areas for these hazards are N of I-10; however, strong
to severe storms can also occur elsewhere. Frequent lightning and
strong VRB winds can be expected in and around storms. Periods of
LIFR- IFR is possible due to low cigs and reduced vis. Be mindful
of downburst, llvl WS, and +RA through at least early tonight.
For tonight, chance of showers and storms will ebb, although
areas along and south of I-10 may see pockets of strong storms
from time to time. Winds will become VRB overnight and relax to
3-6 KTS. With wet grounds and light winds, we could see areas of
patchy fog developing overnight into early Wed morning and result
in MVFR or IFR conditions. Showers and storms are expected to
increase during the morning/afternoon hours as a slow moving cold
front moves through. Some storms could be strong to severe and may
be capable of producing hail, strong winds, and isolated/brief
tornadoes.
Cotto (24)
&&
.MARINE...
Issued at 345 PM CDT Tue May 6 2025
Moderate to occasionally strong onshore winds and seas of 4-7
feet are expected through Wed morning. Small Craft Advisory will
continue in effect through late tonight. Strong rip currents and
elevated water levels, especially during high tide, is also
expected through Wed. Winds will become more easterly Wed
afternoon as the next cold front moves across SE Texas. Winds
become offshore Thu night into early next week. Expect periods of
showers and storms can be expected daily through the upcoming
weekend. Some storms could lead to strong gusty winds, frequent
lightning, and elevated seas.
Cotto (24)
&&
.PRELIMINARY POINT TEMPS/POPS...
College Station (CLL) 67 84 66 83 / 30 30 20 20
Houston (IAH) 71 83 69 86 / 70 60 40 40
Galveston (GLS) 74 80 73 82 / 70 80 60 50
&&
.HGX WATCHES/WARNINGS/ADVISORIES...
TX...Flood Watch until 1 AM CDT Wednesday for TXZ163-164-176>179-
195>200-300.
Beach Hazards Statement through Wednesday evening for TXZ436>439.
GM...Small Craft Advisory until 7 PM CDT this evening for GMZ330-335.
Small Craft Advisory until 1 AM CDT Wednesday for GMZ350-355-370-
375.
&&
SHORT TERM...Cotto -24-
LONG TERM....JM
AVIATION...Cotto -24-
MARINE...Cotto -24-In the hours before
Special weather statement, May 6, 12:51 PM CDT, 4 hours 13 minutes before
Special Weather Statement
National Weather Service Houston/Galveston TX
1251 PM CDT Tue May 6 2025
TXZ195-061815-
Burleson TX-
1251 PM CDT Tue May 6 2025
...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN BURLESON COUNTY
THROUGH 115 PM CDT...
At 1249 PM CDT, Doppler radar was tracking strong thunderstorms over
Tanglewood, or 7 miles northeast of Lexington, moving northeast at
40 mph. If these storms move into Burleson County, damaging wind
gusts and hail would be possible. These cells are being monitored
closely in case they strengthen further.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Caldwell and Chriesman.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 400 PM CDT for southeastern
Texas.
&&
LAT...LON 3071 9667 3056 9656 3043 9686 3044 9687
3046 9688 3046 9690 3047 9691 3049 9690
3050 9691 3051 9690 3054 9692 3054 9694
3056 9696
TIME...MOT...LOC 1749Z 240DEG 49KT 3052 9695
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
SelfSpecial weather statement, May 6, 1:20 PM CDT, 3 hours 44 minutes before
Special Weather Statement
National Weather Service Houston/Galveston TX
120 PM CDT Tue May 6 2025
TXZ195-061845-
Burleson TX-
120 PM CDT Tue May 6 2025
...STRONG THUNDERSTORMS WILL IMPACT BURLESON COUNTY THROUGH 145 PM
CDT...
At 119 PM CDT, Doppler radar was tracking a cluster of strong
thunderstorms over Burleson County. These storms may be producing
locally strong wind gusts and hail. We are monitoring these storms
for the potential of further strengthening.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Caldwell, Somerville, Snook, Lake Somerville State Park & Trailway,
Lyons, Deanville, and Chriesman.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 400 PM CDT for southeastern
Texas.
&&
LAT...LON 3073 9663 3061 9660 3055 9643 3040 9633
3030 9667 3032 9669 3032 9674 3039 9679
3043 9685 3043 9687 3046 9688 3046 9690
3047 9691 3049 9690 3054 9692 3056 9696
TIME...MOT...LOC 1819Z 239DEG 45KT 3044 9674
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
SelfSpecial weather statement, May 6, 1:48 PM CDT, 3 hours 16 minutes before
Special Weather Statement
National Weather Service Houston/Galveston TX
148 PM CDT Tue May 6 2025
TXZ195-196-061915-
Brazos TX-Burleson TX-
148 PM CDT Tue May 6 2025
...STRONG THUNDERSTORMS WILL IMPACT BURLESON AND CENTRAL BRAZOS
COUNTIES THROUGH 215 PM CDT...
At 146 PM CDT, Doppler radar was tracking a cluster of strong
thunderstorms over Burleson and western Brazos counties. Hail and
locally strong wind gusts are possible. We continue to monitor these
storms for possible strengthening.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
College Station, Bryan, Caldwell, Somerville, Snook, Wixon Valley,
Kyle Field, Bryan Utilities Lake, Lake Somerville State Park &
Trailway, Lyons, Deanville, Chriesman, and Wellborn.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 400 PM CDT for southeastern
Texas.
&&
LAT...LON 3072 9666 3073 9660 3071 9660 3070 9656
3074 9646 3090 9636 3079 9633 3042 9626
3030 9667 3032 9669 3032 9674 3039 9679
3043 9685 3043 9687 3046 9687 3046 9689
3048 9690 3049 9690 3053 9691 3057 9695
TIME...MOT...LOC 1846Z 242DEG 41KT 3047 9678
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
SelfSpecial weather statement, May 6, 2:20 PM CDT, 2 hours 44 minutes before
Special Weather Statement
National Weather Service Houston/Galveston TX
220 PM CDT Tue May 6 2025
TXZ176-195-196-198-061945-
Madison TX-Brazos TX-Grimes TX-Burleson TX-
220 PM CDT Tue May 6 2025
...A STRONG THUNDERSTORM WILL IMPACT BURLESON...NORTHWESTERN
GRIMES...BRAZOS AND WESTERN MADISON COUNTIES THROUGH 245 PM CDT...
At 219 PM CDT, Doppler radar was tracking a strong line of
thunderstorms that extends from Burleson County through Brazos,
northwest Waller, and western Madison counties. Strong winds and
hail are possible in this line. We continue to monitor these storms
in this region for possible strengthening.
HAZARD...Wind gusts up to 50 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
College Station, Bryan, Madisonville, Caldwell, Snook, Kurten, Wixon
Valley, Lake Somerville State Park & Trailway, Kyle Field, Bryan
Utilities Lake, Normangee, Iola, Lyons, Deanville, Chriesman, North
Zulch, and Wellborn.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 400 PM CDT for southeastern
Texas.
&&
LAT...LON 3073 9662 3070 9656 3074 9646 3091 9635
3107 9605 3109 9582 3060 9613 3030 9667
3032 9674 3039 9679 3046 9690 3053 9691
3055 9695
TIME...MOT...LOC 1919Z 242DEG 49KT 3047 9657
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPHSpecial weather statement, May 6, 3:59 PM CDT, 1 hour 5 minutes before
Special Weather Statement
National Weather Service Houston/Galveston TX
359 PM CDT Tue May 6 2025
TXZ163-164-176-177-195>199-062130-
Madison TX-Walker TX-Brazos TX-Washington TX-Grimes TX-Burleson TX-
Montgomery TX-Houston TX-Trinity TX-
359 PM CDT Tue May 6 2025
...STRONG THUNDERSTORMS WILL IMPACT SOUTHWESTERN TRINITY...
SOUTHEASTERN BURLESON...GRIMES...SOUTHEASTERN BRAZOS...CENTRAL
WASHINGTON...NORTHWESTERN MONTGOMERY...SOUTHWESTERN HOUSTON...EASTERN
MADISON AND WALKER COUNTIES THROUGH 430 PM CDT...
At 358 PM CDT, Doppler radar was tracking strong thunderstorms
capable of producing a landspout along a line extending from 10 miles
west of Huntsville to near Anderson to 7 miles northeast of Brenham.
Movement was east at 45 mph.
HAZARD...Landspouts, wind gusts up to 50 mph, and pea size hail.
SOURCE...Radar indicated.
IMPACT...Minor damage to outdoor objects is possible. Gusty winds
could knock down tree limbs and blow around unsecured
objects.
Locations impacted include...
Southeastern College Station, Huntsville, Brenham, Navasota,
Washington, Trinity, Riverside, Bedias, Burton, Millican, Anderson,
Huntsville State Park, Crabbs Prairie, Independence, Quarry, Dacus,
Roans Prairie, Richards, and Carlos.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 600 PM CDT for southeastern
Texas.
&&
LAT...LON 3107 9532 3071 9535 3044 9569 3020 9622
3017 9663 3061 9621 3106 9575
TIME...MOT...LOC 2058Z 276DEG 39KT 3074 9572 3042 9599 3023 9631
LANDSPOUT...POSSIBLE
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPHSpecial weather statement, May 6, 4:53 PM CDT, 11 minutes before
Special Weather Statement
National Weather Service Houston/Galveston TX
453 PM CDT Tue May 6 2025
TXZ199-200-213-062230-
Northern Liberty TX-Inland Harris TX-Montgomery TX-
453 PM CDT Tue May 6 2025
...A STRONG THUNDERSTORM WILL IMPACT EAST CENTRAL MONTGOMERY...
CENTRAL LIBERTY AND NORTHEASTERN HARRIS COUNTIES THROUGH 530 PM
CDT...
At 452 PM CDT, Doppler radar was tracking a strong thunderstorm near
Plum Grove, or 11 miles south of Cleveland, moving northeast at 25
mph.
HAZARD...Wind gusts up to 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Hardin, Plum Grove, Dayton Lakes, Moss Hill, and Tarkington Prairie.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Tornado Watch remains in effect until 600 PM CDT for southeastern
Texas.
&&
LAT...LON 3010 9509 3025 9515 3047 9473 3017 9462
TIME...MOT...LOC 2152Z 242DEG 17KT 3019 9503
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
BatisteThe office that day
Everything else NWS Houston/Galveston, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 5, 10:46 PM CDT | Special Weather Statement | HGX | Madison | 29 min |
| May 6, 12:51 PM CDT | Special Weather Statement | HGX | Burleson | 24 min |
| May 6, 1:13 PM CDT | Severe Thunderstorm Warning | HGX | Brazos, Madison | 32 min |
| May 6, 1:20 PM CDT | Special Weather Statement | HGX | Burleson | 25 min |
| May 6, 1:24 PM CDT | Tornado Warning | HGX | Houston | 36 min |
| May 6, 1:44 PM CDT | Severe Thunderstorm Warning | HGX | Brazos, Houston, Madison, Walker | 46 min |
| May 6, 1:48 PM CDT | Special Weather Statement | HGX | Burleson | 27 min |
| May 6, 2:20 PM CDT | Special Weather Statement | HGX | Brazos, Burleson, Madison | 25 min |
| May 6, 2:21 PM CDT | Severe Thunderstorm Warning | HGX | Houston, Trinity, Walker | 24 min |
| May 6, 2:28 PM CDT | Severe Thunderstorm Warning | HGX | Burleson | 32 min |
| May 6, 2:41 PM CDT | Severe Thunderstorm Warning | HGX | Brazos, Burleson | 19 min |
| May 6, 2:41 PM CDT | Severe Thunderstorm Warning | HGX | Houston, Madison, Trinity | 34 min |
| May 6, 2:45 PM CDT | Severe Thunderstorm Warning | HGX | Houston, Trinity | 30 min |
| May 6, 2:48 PM CDT | Areal Flood Advisory | HGX | Brazos, Burleson, Grimes, Madison | 3 hr |
| May 6, 2:52 PM CDT | Severe Thunderstorm Warning | HGX | Brazos, Grimes, Madison | 38 min |
| May 6, 3:02 PM CDT | Severe Thunderstorm Warning | HGX | Brazos, Burleson, Washington | 28 min |
| May 6, 3:07 PM CDT | Flash Flood Warning | HGX | Brazos, Burleson | 59 min |
| May 6, 3:14 PM CDT | Severe Thunderstorm Warning | HGX | Houston, Trinity | 31 min |
| May 6, 3:22 PM CDT | Severe Thunderstorm Warning | HGX | Brazos, Burleson, Grimes, Washington | 38 min |
| May 6, 3:59 PM CDT | Special Weather Statement | HGX | Grimes, Walker, Washington | 31 min |
| May 6, 4:03 PM CDT | Flash Flood Warning | HGX | Brazos, Burleson, Grimes, Madison, Washington | 2 hr |
| May 6, 4:16 PM CDT | Areal Flood Advisory | HGX | Grimes, Houston, Madison, Trinity, Walker | 3 hr |
| May 6, 4:28 PM CDT | Severe Thunderstorm Warning | HGX | Austin, Colorado, Washington | 47 min |
| May 6, 4:46 PM CDT | Severe Thunderstorm Warning | HGX | Austin, Colorado | 44 min |
| May 6, 4:53 PM CDT | Special Weather Statement | HGX | Liberty | 37 min |
| May 6, 5:26 PM CDT | Severe Thunderstorm Warning | HGX | Austin, Colorado | 34 min |
| May 6, 5:29 PM CDT | Severe Thunderstorm Warning | HGX | Liberty | 11 min |
| May 6, 5:38 PM CDT | Special Weather Statement | HGX | Grimes | 37 min |
| May 6, 5:53 PM CDT | Areal Flood Advisory | HGX | Brazos, Grimes, Montgomery, Walker, Waller, Washington | 3 hr |
| May 6, 6:13 PM CDT | Special Weather Statement | HGX | Colorado | 32 min |
| May 6, 6:28 PM CDT | Areal Flood Advisory | HGX | Brazos, Burleson, Grimes, Madison, Washington | 32 min |
Nearby
Tornado Warnings in Texas, 2025Every tornado warning in 2025Tornadoes in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.